Perturbations in the Gaussian isoperimetric inequality

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

An isoperimetric inequality of Gaussian type is derived for the class of probability measures on the Euclidean space, having perturbed log-concave densities with respect to the standard Gaussian measure. Bibliography: 23 titles.

Original languageEnglish (US)
Pages (from-to)3-14
Number of pages12
JournalJournal of Mathematical Sciences
Volume166
Issue number3
DOIs
StatePublished - Mar 24 2010

Fingerprint Dive into the research topics of 'Perturbations in the Gaussian isoperimetric inequality'. Together they form a unique fingerprint.

  • Cite this